# SDR TRAX200701333

- Difficulty date: September 7, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,833 hours, 12,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - CRACKS ON FLOOR SILL AT FS 589 AND 605 UNDER FLOORBOARD 281 LLF IN CARGO BAY.
